Convergence of iterative algorithms for a generalized variational inequality and a nonexpansive mapping

Songtao Lv and Changqun Wu

Abstract


In this paper, fixed point problems of nonexpansive mappings and solution problems of  generalized variational inequalities are investigated based on a viscosity approximate iterative algorithm. Strong convergence theorems for common elements  which lie in the fixed point set and in the solution set are established  in the framework of Hilbert spaces.


Full Text: PDF

Published: 2012-07-01

How to Cite this Article:

Songtao Lv and Changqun Wu, Convergence of iterative algorithms for a generalized variational inequality and a nonexpansive mapping, Engineering Mathematics Letters, Vol 1 (2012), 44-57

Copyright © 2012 Songtao Lv and Changqun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.